# SDR ASAA2021091135951

- Difficulty date: September 11, 2021
- Submitted: September 16, 2021
- Operation: Air carrier
- Aircraft: N448AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36356
- Aircraft time: 19,162 hours, 6,110 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Modulating Valve
- Part number: 3989085
- Part serial: 26398
- Condition: Faulted
- Location: Lt A/C Bay
- Part time: 19,199 hours, 6,126 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

L "PACK" DURING RECALL, RESET WITH MASTER CAUTION DURING QRH. GROUNDED - YES. REMOVED AND REPLACED LH PACK AIR MODULATING VALVE PER B737-900 AMM 21-61-21-400-801. OPS CK GOOD.
